# SDR CA980720023

- Difficulty date: July 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Part time: 8,269 hours
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, FLAPS FAIL CAUTION ON WITH FLAPS SELECTED AT ZERO.  OVERSPEED CLACKER ON TILL SPEED REDUCED BELOW 230.  FLAP FAIL MESSAAGE STAYED ON.  ISOLATION GUIDE CIRCUIT BREAKER RESET CARRIED OUT.  FLAP FAIL MESSAGE CLEARED.  FECU CHECKED OK..  PART TC:  7,407.
